# SDR 2022F00468

- Difficulty date: November 21, 2022
- Submitted: November 25, 2022
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Condition: Arced
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QRF TO GRU AIRPORT. AT 15000FT WE HAD L1 WINDSHIELD ELECTRICAL ARC
